MAUDE Adverse Event Report: CORDIS US CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47530300M
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the 3.0 x 300 saberx percutaneous transluminal coronary angioplasty (ptca) balloon passed through the non-cordis fixed catheter (fc).However, the balloon ruptured before reaching nominal pressure/size.Afterwards, a 3.0 x 200 saberx balloon was used and the procedure was completed without patient injury.Additional information was requested but not provided.The device will be returned for evaluation.
 
Event or Problem Description
As reported, the 3.0 x 300 saberx percutaneous transluminal angioplasty (pta) balloon passed through the non-cordis fixed catheter (fc).However, the balloon ruptured before reaching nominal pressure/size.Afterwards, a 3.0 x 200 saberx balloon was used and the procedure was completed without patient injury.Additional information was requested but not provided.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the 3.0 x 300 saberx percutaneous transluminal angioplasty (pta) balloon passed through the non-cordis fixed catheter (fc).However, the balloon ruptured before reaching nominal pressure/size.Afterwards, a 3.0 x 200 saberx balloon was used and the procedure was completed without patient injury.Additional information was requested but not provided.The device was not returned for evaluation.A product history record (phr) review of lot 2506199619 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst - at/below rbp¿ could not be verified as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics, procedural factors or device handling may have contributed to the reported event.However, without the return of the device for analysis, and with the limited amount of information provided, it is difficult to draw a clinical conclusion between the device and the event reported.According to the instructions for use, which are not intended to mitigate risk, ¿carefully inspect the catheter prior to use to verify that the catheter has not been damaged and that its size, shape and condition are suitable for the procedure for which it is to be used.Flush or rinse all products entering the vascular system with sterile isotonic saline or a similar solution via the guide-wire access port prior to use.Never attempt to move the guide wire when the balloon is inflated.Do not advance the catheter against significant resistance.The cause of resistance should be determined via fluoroscopy.Inflation in excess of the rated burst pressure may cause the balloon to rupture.Use the recommended balloon inflation medium (25% contrast medium/75% sterile saline solution).It has been shown that a 25/75% contrast / saline ratio has yielded faster balloon inflation / deflation times.Never use air or other gaseous medium to inflate the balloon.If resistance is felt during post procedure withdrawal of the catheter through the introducer sheath, determine if contrast is trapped in the balloon with fluoroscopy.If contrast is present, push the balloon out of the sheath and then completely evacuate the contrast before proceeding to withdraw the balloon.If resistance is still felt during post procedure withdrawal of the catheter, it is recommended to remove the balloon catheter and guidewire/ introducer sheath as a single unit.Do not continue to use the balloon catheter if the shaft has been bent or kinked.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 
7863138372
MDR Report Key24632396
Report Number1016427-2026-00019
Device Sequence Number8852845
Product Code LIT
UDI-Device Identifier20705032088753
UDI-Public(01)20705032088753(17)280731(10)2506199619
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number47530300M
Device Lot Number2506199619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown